# SDR DALA2025072905700

- Difficulty date: July 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N128DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50047
- Aircraft time: 12,684 hours, 5,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND CORROSION ON SEAT TRACK FR74 RBL 43. REMOVED AND REPLACED SEAT TRACK AT FR 74 RBL 43 PER BOMBARDIER DWG# PL C01342701 REV G AND A220 ASRP BD500-A-J51-41-02-00AAA-078A-A. (LP# 1105839)
